# SDR DALA2015101406137

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1100-1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER KEEL STRUCTURE TEE FITTING ABOVE LT MLG DOOR AT BS 1100 - 1120, LBL7.   FOUND OUT OF LIMITS IAW SRM 53-00-71, FIG 101, DETAIL VII. REMOVED, FABRICATED & REPLACED KEEL IAW DWG 144N8180 & SRM 51-40-02, PG 10.
